MathSciNet Relay Station
MathSciNet bibliographic data
MR2300818 (2008f:11096) 11M20
Wu, J. Note on a paper by A. Granville and K. Soundararajan: "The distribution of values of $L(1,\chi\sb d)$'' [Geom. Funct. Anal. 13 (2003), no. 5, 992–1028; MR2024414]. J. Number Theory 123 (2007), no. 2, 329–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement